MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER
Model Number 81725
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was broken and removed with a snare.The 90% stenosed target lesion was located in the severely tortuous and severely calcified artery.A 300cm x 10cm guidewire was selected for use.During the procedure, it was noted that without any cause the device just broke off in the body.Afterwards the device would no longer fit through the rubicon guide catheter and then damaged the rubicon guide catheter.A snare was used to grab the broken part.The procedure was completed with a different device.No complications reported and the patient is in good condition after the procedure.

Brand Name
FATHOM -14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16206544
Report Number2124215-2022-56156
Device Sequence Number5454663
Product Code DQX
UDI-Device Identifier08714729801047
UDI-Public08714729801047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number81725
Device Catalogue Number81725
Device Lot Number0030336899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown